# SDR ASAA11510156

- Difficulty date: July 22, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 19,207 hours, 5,649 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DUAL BLEED LIGHT ILLUMINATES INTERMITTENTLY AT THE GATE.  RAN APU CYCLED VALVE & RAN PACKS.  OPS GOOD.  OK FOR SERVICE.
